English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Coarse Alexander duality and duality groups

MPS-Authors
/persons/resource/persons235527

Kapovich,  Michael
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Kapovich, M., & Kleiner, B. (2005). Coarse Alexander duality and duality groups. Journal of Differential Geometry, 69(2), 279-352.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2E4A-7
Abstract
There is no abstract available